skip to main content
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

On the L2-Poincaré duality for incomplete Riemannian manifolds: A general construction with applications

Bei, Francesco

Journal of Topology and Analysis, March 2016, Vol.8(1), pp.151-186 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

A Riemannian approach to the membrane limit in non-Euclidean elasticity

Kupferman, Raz ; Maor, Cy

Communications in Contemporary Mathematics, October 2014, Vol.16(5) [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Four-dimensional pseudo-Riemannian homogeneous Ricci solitons

Calvaruso, Giovanni ; Fino, Anna

International Journal of Geometric Methods in Modern Physics, May 2015, Vol.12(5) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

On the number of bound states of point interactions on hyperbolic manifolds

Erman, Fatih

International Journal of Geometric Methods in Modern Physics, January 2017, Vol.14(1) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

EXISTENCE AND A PRIORI BOUNDS FOR ELECTROSTATIC KLEIN–GORDON–MAXWELL SYSTEMS IN FULLY INHOMOGENEOUS SPACES

Druet, Olivier ; Hebey, Emmanuel

Communications in Contemporary Mathematics, October 2010, Vol.12(5), pp.831-869 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

On singular semi-Riemannian manifolds

Stoica, O. C

International Journal of Geometric Methods in Modern Physics, May 2014, Vol.11(5) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

On weakly conformally symmetric pseudo-Riemannian manifolds

Mantica, Carlo Alberto ; Suh, Young Jin

Reviews in Mathematical Physics, April 2017, Vol.29(3) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

The geometry of warped product singularities

Stoica, Ovidiu Cristinel

International Journal of Geometric Methods in Modern Physics, February 2017, Vol.14(2) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

PSEUDO-Q-SYMMETRIC RIEMANNIAN MANIFOLDS

Mantica, Carlo Alberto ; Suh, Young Jin

International Journal of Geometric Methods in Modern Physics, May 2013, Vol.10(5) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

PSEUDO Z SYMMETRIC RIEMANNIAN MANIFOLDS WITH HARMONIC CURVATURE TENSORS

Mantica, Carlo Alberto ; Suh, Young Jin

International Journal of Geometric Methods in Modern Physics, February 2012, Vol.9(1) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2006  (4)
  2. 2006Até2011  (2)
  3. 2012Até2013  (3)
  4. 2014Até2016  (6)
  5. Após 2016  (3)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.